Spatial solitons in nonlinear photonic crystals

Joel Frederick Corney, Ole Bang

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

    237 Downloads (Pure)

    Abstract

    We study solitons in one-dimensional quadratic nonlinear photonic crystals with periodic linear and nonlinear susceptibilities. We show that such crystals support stable bright and dark solitons, even when the effective quadratic nonlinearity is zero.
    Original languageEnglish
    Title of host publicationNonlinear Optics: Materials, Fundamentals, and Applications
    Number of pages2
    Place of PublicationKaua'i-Lihue, HI
    Publication date2000
    Pages122-124
    ISBN (Print)1-55752-646-X
    DOIs
    Publication statusPublished - 2000
    EventNonlinear Optics: Materials, Fundamentals, and Applications - Kaua'i-Lihue, HI, United States
    Duration: 6 Aug 200010 Aug 2000
    http://ieeexplore.ieee.org/xpl/mostRecentIssue.jsp?punumber=7077

    Conference

    ConferenceNonlinear Optics
    Country/TerritoryUnited States
    CityKaua'i-Lihue, HI
    Period06/08/200010/08/2000
    Internet address

    Bibliographical note

    Copyright: 2000 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

    Fingerprint

    Dive into the research topics of 'Spatial solitons in nonlinear photonic crystals'. Together they form a unique fingerprint.

    Cite this